# SDR IPXA2022080419083

- Difficulty date: June 26, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 52,372 hours, 8,158 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: NA
- Part serial: NA
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - BROKEN - LEFT WING OUTBOARD FORE FLAP ACCESS PANEL WBL 754 (REPAIR) TASK COMPLETED
